# SDR VNAA202509250037

- Difficulty date: August 5, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE MID CAP BTW FS310.00 TO FS349.00 AT PASSENGER SURROUND STRUCTURE.  ANGLE MID CAP BTW FS310.00 TO FS349.00 AT PASSENGER SURROUND STRUCTURE WAS EVALUATED OUT OF LIMTS PER CRJ-700 SRM 53-00-00-101-001-A01 AND IT WAS REPLACED PER CRJ-700 SRM 51-41-02-001-001-A01
